# SDR UIEA2020100293134

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,152 hours, 17,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Hi Flow Inhibit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.  TRANSFERRED TO MDDR 135222 DDG 21-51-02-02 CP-22:01Z 29SEP, BWI MX.  PERFORMED T/S, PER FIM 21-51 FAULT TREE 813, THE MESSAGE ERASED AND SYSTEM OPS NORMAL.  THIS CLEARS THE DMI NR 135222.  MCC NOTIFIED AND PLACARD REMOVED.  DIS SL @ 07:57Z.
